# SDR C2XA00IA114

- Difficulty date: May 5, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING SERVICE CHECK INSPECTION, THE AFT EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IAW EMB120 MM 33-50-02, AND THE AICRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
